Blade shape of a Troposkein type of vertical axis wind turbine

Sean McGinty, Sean McKee

Research output: Contribution to journalArticle

Abstract

In this article we discuss a mathematical model of the required blade shape for a troposkein-type of vertical-axis wind turbine. We consider the case where the blade rotation speed is constant. The problem is an example of how elliptic integrals emerge in practice.
Original languageEnglish
Pages (from-to)51-60
Number of pages10
JournalMathematical Spectrum
Volume47
Issue number2
Publication statusPublished - 2014

Keywords

  • wind turbines
  • blade shape
  • elliptic integrals

Fingerprint Dive into the research topics of 'Blade shape of a Troposkein type of vertical axis wind turbine'. Together they form a unique fingerprint.

Cite this